# SDR REXA2018060650461

- Difficulty date: May 14, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Part number: 601R1020327
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD DRAG ANGLE SUPPORT STRUCTURE WAS CRACKED AT WS 48, LT MLG WW AREA.  CUT OUT THE DAMAGE IAW REO 601R-57-51-046, REV B, REPAIR 2, & INSTALLED IAW REO 601R-57-51-046, REV B, REPAIR 2.
